Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 35, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 25, 2011, 4:45 PM EST. It took effect at Dec 26, 2011, 10:00 AM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2011, 4:45 PM EST (21:45 UTC)
- In effect from
- Dec 26, 2011, 10:00 AM EST
- Expired
- Dec 28, 2011, 10:00 AM EST
- In force
- 48 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
378 WHUS72 KMLB 252145 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 445 PM EST SUN DEC 25 2011 ...INCREASING WINDS AND SEAS EXPECTED TOMORROW THROUGH TUESDAY... AMZ570-272130- /O.NEW.KMLB.SC.Y.0035.111226T1500Z-111228T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 445 PM EST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 10 PM EST TUESDAY. A HIGH PRESSURE RIDGE WILL BUILD OFF THE SOUTHEAST U.S. SEABOARD BEHIND A WEAK COOL FRONT...CAUSING WINDS TO FRESHEN OUT OF THE NORTHEAST ON MONDAY. A STRONGER COLD FRONT WILL MOVE THROUGH CENTRAL FLORIDA LATE TUESDAY. * WINDS AND SEAS: BUILDING TO AROUND 7 FEET ON MONDAY AND 7 TO 8 FEET TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-272130- /O.NEW.KMLB.SC.Y.0035.111226T2100Z-111228T0300Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 445 PM EST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 10 PM EST TUESDAY. A HIGH PRESSURE RIDGE WILL BUILD OFF THE SOUTHEAST U.S. SEABOARD BEHIND A WEAK COOL FRONT...CAUSING WINDS TO FRESHEN OUT OF THE NORTHEAST LATE MONDAY AFTERNOON. A STRONGER COLD FRONT WILL MOVE THROUGH CENTRAL FLORIDA LATE TUESDAY. * WINDS AND SEAS: * WINDS AND SEAS: BUILDING TO AROUND 7 FEET LATE MONDAY THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
779 WHUS72 KMLB 260802 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 302 AM EST MON DEC 26 2011 ...INCREASING WINDS AND SEAS EXPECTED STARTING THIS AFTERNOON THROUGH LATE TUESDAY NIGHT... A HIGH PRESSURE RIDGE WILL BUILD OFF THE SOUTHEAST U.S. SEABOARD BEHIND A WEAK COOL FRONT...CAUSING WINDS TO FRESHEN OUT OF THE NORTHEAST BY THIS AFTERNOON. A STRONGER COLD FRONT WILL MOVE THROUGH CENTRAL FLORIDA LATE TUESDAY. AMZ575-271000- /O.EXB.KMLB.SC.Y.0035.111226T2100Z-111228T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 302 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. * WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS BECOMING SOUTH TO SOUTHWEST LATE TONIGHT AND TUESDAY. WINDS BECOMING NORTHWEST TUESDAY NIGHT BEHIND A COLD FRONT. SEAS BUILDING TO AROUND 7 FEET THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-271000- /O.EXT.KMLB.SC.Y.0035.111226T1500Z-111228T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 302 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY. * WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS BECOMING SOUTH TO SOUTHWEST 20 TO 25 KNOTS LATE TONIGHT AND TUESDAY. WINDS BECOMING NORTHWEST TUESDAY EVENING BEHIND A COLD FRONT. SEAS BUILDING TO AROUND 7 FEET THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-271000- /O.EXT.KMLB.SC.Y.0035.111226T2100Z-111228T0900Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 302 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. * WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS BECOMING SOUTH TO SOUTHWEST 20 TO 25 KNOTS LATE TONIGHT AND TUESDAY. WINDS BECOMING NORTHWEST TUESDAY EVENING BEHIND A COLD FRONT. SEAS BUILDING TO AROUND 7 FEET THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
097 WHUS72 KMLB 261542 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1042 AM EST MON DEC 26 2011 AMZ572-262345- /O.EXT.KMLB.SC.Y.0035.111226T1542Z-111228T0900Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1042 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS ESPECIALLY IN THE GULF STREAM. WINDS WILL BECOME SOUTH 20 TO 25 KNOTS LATE TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR WINDS 15 TO 20 KNOTS AND GUSTY...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-262345- /O.CON.KMLB.SC.Y.0035.000000T0000Z-111228T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1042 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS ESPECIALLY IN THE GULF STREAM. WINDS WILL BECOME SOUTH 20 TO 25 KNOTS LATE TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR WINDS 15 TO 20 KNOTS AND GUSTY...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-262345- /O.CON.KMLB.SC.Y.0035.111226T2100Z-111228T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1042 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. * WINDS AND SEAS: NORTHEAST WINDS WILL INCREASE TO 15 TO 20 KNOTS THIS AFTERNOON AND HAZARDOUS CONDITIONS WILL DEVELOP BY LATE AFTERNOON. WINDS WILL BECOME SOUTH LATE TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR WINDS 15 TO 20 KNOTS AND GUSTY...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHUS72 KMLB 262054 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 354 PM EST MON DEC 26 2011 AMZ570-572-271000- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-111228T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 354 PM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS ESPECIALLY IN THE GULF STREAM. WINDS WILL BECOME SOUTH 20 TO 25 KNOTS LATE TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR WINDS 15 TO 20 KNOTS AND GUSTY...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-271000- /O.EXT.KMLB.SC.Y.0035.111228T0000Z-111228T1500Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 354 PM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM TUESDAY TO 10 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM TUESDAY TO 10 AM EST WEDNESDAY. * WINDS AND SEAS: WINDS WILL BECOME SOUTH LATE TONIGHT AT 15 TO 20 KNOTS AND THEN SOUTHWEST TO 20 TO 25 KNOTS LATE TUESDAY...CREATING SHORT PERIOD WAVES OF 5 TO 7 FEET IN THE OPEN ATLANTIC PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR OFFSHORE WINDS INCREASING TO 20 TO 25 KNOTS...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
988 WHUS72 KMLB 270834 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 334 AM EST TUE DEC 27 2011 AMZ550-552-271645- /O.EXB.KMLB.SC.Y.0035.111227T1500Z-111228T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 334 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST WEDNESDAY. * WINDS AND SEAS: SOUTHEASTERLY WINDS OF 15 TO 20 KNOTS WILL VEER TO THE SOUTH AND SOUTHWEST LATER TODAY AS A COLD FRONT MOVES INTO THE AREA. WINDS WILL BECOME NORTHWEST AROUND 20 KNOTS AFTER MIDNIGHT BEHIND THE FRONT. THESE WINDS WILL CREATE SHORT PERIOD WAVES OF 5 TO 7 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR OFFSHORE WINDS INCREASING TO 20 TO 25 KNOTS...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-271645- /O.EXA.KMLB.SC.Y.0035.111228T0000Z-111228T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 334 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST WEDNESDAY. * WINDS AND SEAS: SOUTHEASTERLY WINDS OF 15 TO 20 KNOTS THIS MORNING WILL VEER TO THE SOUTH AND SOUTHWEST THIS EVENING AS A COLD FRONT MOVES INTO THE AREA. WINDS WILL BECOME NORTHWEST AROUND 20 KNOTS LATE TONIGHT BEHIND THE FRONT. THESE WINDS WILL CREATE SHORT PERIOD WAVES OF 5 TO 7 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR OFFSHORE WINDS INCREASING TO 20 TO 25 KNOTS...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-271645- /O.CON.KMLB.SC.Y.0035.000000T0000Z-111228T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 334 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND SEAS: SOUTHEASTERLY WINDS AROUND 20 KNOTS WILL VEER TO THE SOUTH AND SOUTHWEST LATER TODAY AS A COLD FRONT MOVES INTO THE AREA. WINDS WILL BECOME NORTHWEST 20 TO 25 KNOTS AFTER MIDNIGHT BEHIND THE FRONT WITH OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE. THESE WINDS WILL CREATE SHORT PERIOD WAVES OF 7 TO 9 FEET IN THE OPEN ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-271645- /O.CON.KMLB.SC.Y.0035.111228T0000Z-111228T1500Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 334 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST WEDNESDAY. * WINDS AND SEAS: SOUTHEASTERLY WINDS OF 15 TO 20 KNOTS THIS MORNING WILL VEER TO THE SOUTH AND SOUTHWEST THIS EVENING AS A COLD FRONT MOVES INTO THE AREA. WINDS WILL BECOME NORTHWEST 20 TO 25 KNOTS LATE TONIGHT BEHIND THE FRONT. THESE WINDS WILL CREATE SHORT PERIOD WAVES OF 6 TO 8 FEET IN THE OPEN ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
175 WHUS72 KMLB 271437 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 937 AM EST TUE DEC 27 2011 AMZ570-572-281500- /O.CON.KMLB.SC.Y.0035.000000T0000Z-111228T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 937 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS AND SEAS: SOUTHWEST WINDS AROUND 20 KNOTS AHEAD OF A COLD FRONT TODAY. WINDS WILL BECOME NORTHWEST 20 TO 25 KNOTS AFTER MIDNIGHT BEHIND THE FRONT WITH OCCASIONAL GUSTS TO 30 KNOTS POSSIBLE. THESE WINDS WILL CREATE SHORT PERIOD WAVES OF 7 TO 9 FEET IN THE OPEN ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-281500- /O.CON.KMLB.SC.Y.0035.111227T1500Z-111228T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 937 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS AND SEAS: SOUTHWEST WINDS OF 20 KNOTS WILL VEER TO THE AHEAD OF A COLD FRONT TODAY. WINDS WILL BECOME NORTHWEST AROUND 20 KNOTS AFTER MIDNIGHT BEHIND THE FRONT. THESE WINDS WILL CREATE SHORT PERIOD WAVES OF 5 TO 7 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR OFFSHORE WINDS INCREASING TO 20 TO 25 KNOTS...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-281500- /O.CON.KMLB.SC.Y.0035.111228T0000Z-111228T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 937 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST WEDNESDAY... * WINDS AND SEAS: SOUTHWEST WINDS OF 20 KNOTS WILL VEER TO THE WEST AND NORTHWEST THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA. WIND SPEEDS WILL BECOME 20 TO 25 KNOTS LATE TONIGHT BEHIND THE FRONT. THESE WINDS WILL CREATE SHORT PERIOD WAVES OF 6 TO 8 FEET IN THE OPEN ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
516 WHUS72 KMLB 280215 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 915 PM EST TUE DEC 27 2011 AMZ550-552-555-570-572-575-281500- /O.CON.KMLB.SC.Y.0035.000000T0000Z-111228T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 915 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS AND SEAS: WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY BEHIND A STRONG COLD FRONTAL BOUNDARY. THESE WINDS WILL CREATE SHORT PERIOD WAVES OF 5 TO 8 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL SMALL CRAFT ADVISORY IS FOR OFFSHORE WINDS INCREASING TO 20 TO 25 KNOTS...WHICH WILL PRODUCE SEAS 5 TO 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 4:04 PM EST, 41 minutes earlier.
Area forecast discussion, Dec 25, 4:04 PM EST, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
404 PM EST SUN DEC 25 2011
.DISCUSSION...
TONIGHT...
BAND OF SLIGHTLY ENHANCED MOISTURE (THE REMNANTS OF OLD FRONT) HAS
SHIFTED TOWARDS NORTHEAST FLORIDA. ANOTHER COLD FRONT WILL MOVE OFF
THE COAST NORTH OF THE AREA WITH TAIL END MERGING WITH THIS OLD
BOUNDARY. MOISTURE CONVERGENCE IS THEN PROGGED TO NUDGE BACK TO THE
SOUTH...SO SEE NO REASON TO DIFFER WITH MAV POPS WHICH CONFINE
SLIGHT SHOWER CHANCES TO JUST OUR FAR NORTHERN SECTIONS.
THE OTHER CONCERN WILL BE AREAS OF LOW STRATUS AND FOG. ONSHORE
FLOW WILL ABATE WITH THE GFS INDICATING WEAK SURFACE RIDGING. THE
AMOUNT OF STRATOCUMULUS THAT WILL LINGER IS UNCERTAIN...SO FOR NOW
HAVE JUST PAINTED THE ENTIRE AREA WITH PATCHY FOG.
MON...
HIGH PRESSURE CENTER BUILDING TO THE CAROLINA COAST IS PROGGED TO
SHOVE A BACK DOOR FRONTAL BOUNDARY INTO OUR SOUTHERN SECTIONS BY
LATE AFTERNOON. THE NAM/GFS BOTH SHOW THIS OCCURRING AND HAVE THE
HIGHEST POPS IN THE SOUTH HALF...WITH MAV GUIDANCE AROUND 10 PERCENT
IN THE NORTH. EXPECT THIS WILL BE A SHALLOW LAYER OF LOWER THETA E
AND THE AMOUNT OF DRY AIR ADVECTION IS QUESTIONABLE...SO HAVE GONE
WITH SLIGHT CHANCE POPS ACROSS THE ENTIRE AREA.
CLOUD COVER ALSO LOOKS UNCERTAIN...BUT THINK THAT THERE WILL BE
A LOT OF EARLY MORNING STRATUS SO WILL GO WITH CONSIDERABLE
CLOUDINESS EXCEPT FOR THE FAR SOUTH.
THE COMBINATION OF THE CLOUD COVER...SLIGHT COOL ADVECTION AND
BREEZY FLOW OFF THE ATLANTIC HAS KNOCKED MOS GUIDANCE DOWN ABOUT A
CATEGORY...RANGING FROM THE LOWER 70S ALONG THE NORTH COAST TO THE
MID 70S CENTRAL AND NEAR 80 IN MARTIN COUNTY.
TUE-TUE NIGHT...
A SFC TROF DROPPING DOWN THE LEE SIDE OF THE NRN ROCKIES WILL MERGE
WITH A CUT OFF LOW OVER THE DESERT SW ON MON...FORMING A FULL
LATITUDE TROF WITH ITS AXIS EXTENDING FROM THE HUDSON BAY TO THE BAY
OF CAMPECHE. AN 80-100KT H25 JET STREAK OVER THE BAJA PENINSULA WILL
ADD A HEALTHY DOSE OF UPR LVL DIVERGENCE TO THE MIX...ALLOWING THE
TROF TO DIG FAR ENOUGH TO THE SOUTH TO PICK UP A WEAK SFC LOW OVER
THE WRN GOMEX AND KICK IT EAST. THE COMBINATION OF THESE TWO WX
FEATURES WILL BRING THE NEXT SIG RAIN EVENT TO CENTRAL FL AS IT
SHOULD BE ENOUGH TO BREAK DOWN THE DEEP RIDGE OVER THE WRN ATLC THAT
HAS GENERATED THE WARM TEMPS OVER FL FOR THE PAST SEVERAL DAYS.
THE JET AXIS WILL MAINTAIN A ZONAL OR LIFTING ORIENTATION AS THE
DVLPG SYSTEM PUSHES ACRS THE GOMEX. SVR WX POTENTIAL WILL BE LOW AS
LIFTING JETS TEND TO TAKE THE BULK OF A STORM SYSTEMS DYNAMIC LIFT
ACRS THE DEEP SOUTH RATHER THAN INTO THE FL PENINSULA. MODEL
GUIDANCE DOES NOT INDICATE MID LVL LAPSE RATES MUCH STEEPER THAN
6C/KM NOR ANY SIGNIFICANT OMEGA LIFT OR UPR LVL DIVERGENCE. GFS DOES
BRING RESPECTABLE VORT MAX ACRS THE AREA...THOUGH IN THE H40-H30 LYR
WHICH WILL LIMIT ITS IMPACT.
TIMING OF THE PRECIP WILL BE PUSHED BACK ARND 12HRS AS THE SYSTEM
WILL NEED TIME TO PULL ITSELF TOGETHER. SCT/NMRS SHRAS AND ISOLD
TSTMS TUE...WARM S/SW FLOW AHEAD OF THE FRONT WILL KEEP MAX TEMPS
ABV AVG DESPITE HIGH CLOUD COVER...U70S/L80S AREAWIDE. LINGERING
20-30POPS TUE NIGHT AS THE FRONT SWEEPS THRU THE STATE...POST
FRONTAL TEMPS WILL COOL DOWN TO MORE SEASONAL LVLS...U40/L50S OVER
THE INTERIOR AND N OF THE I-4 CORRIDOR...M/U50S TREASURE COAST.
WED-WED NIGHT...
MID LVL ZONAL FLOW WILL PUSH A LARGE HI PRES RIDGE INTO THE DEEP
SOUTH. THE RIDGE WILL PUSH A DRY/STABLE CONTINENTAL AIRMASS INTO
FL...15-20C DEG SUBSIDENCE INVERSION IN THE H90-H70 LYR WITH PW
VALUES AOB 0.5" WILL PRECLUDE ANY CHANCE OF PRECIP. POST FRONTAL
COLD AIR ADVECTION WILL DROP TEMPS A SOLID 10-15F FROM TUE MAX
TEMPS...M/U60S ALONG AND N OF I-4 AND L/M70S TREASURE COAST AND LAKE
OKEECHOBEE.
EXTENDED...(PREV DISC)
CYCLONIC UPR FLOW PATTERN ADVERTISED OVER EASTERN CONUS FROM
MID-LATE WEEK WL TAP DRYER CONTINENTAL FLOW FOR FL PENINSULA AND
PRECLUDE POP MENTION WITH TEMPS AREA WIDE CLOSE TO SEASONAL NORMAL
INTO EARLY JAN.
&&
.AVIATION...
POSSIBLE LOW STRATUS/LOW VISIBILITY LATE TONIGHT. WEAK SURFACE
RIDGING IS FORECAST TO EXTEND ACROSS THE AREA AFTER MIDNIGHT. MOS
GUIDANCE IS HITTING LOW CEILINGS PRETTY HARD ACROSS THE NORTH
WITH IFR OR EVEN SOME LIFR...BUT VISIBILITIES ARE HARDLY REDUCED.
THE MODELS INCREASE BOUNDARY LAYER FLOW SLIGHTLY LATE DUE TO BACK
DOOR FRONTAL BOUNDARY SAGGING SOUTH...BUT THIS LOOKS RATHER
UNCERTAIN...SO WOULD THINK THAT SOME IFR-LIFR VISIBILITIES ARE A
POSSIBILITY TOO...ESPECIALLY ACROSS NORTHERN SITES. DID NOT LEAN
THAT WAY WITH THE 18Z TAFS...BUT WILL PROBABLY HAVE TO TREND
VISIBILITIES DOWN IN NEXT SET. THE FLY IN THE OINTMENT IS THE
AMOUNT OF LINGERING STRATOCUMULUS DURING THE NIGHT.
&&
.MARINE...
TONIGHT...LIGHT ONSHORE FLOW WILL VEER TO THE SOUTH AND WEST AS A
WEAK SURFACE RIDGE TRANSITIONS SOUTH ACROSS AREA. BOATERS MAY NEED
TO WATCH OUT FOR SOME FOG ALONG THE INTRACOASTAL WATERWAYS TOWARDS
SUNRISE.
MON...NAM/GFS SHOW A NORTH/NORTHEAST WIND SURGE STARTING IN THE
NORTH EARLY AND REACHING INTO THE SOUTHERN LEGS BY LATE AFTERNOON.
WILL INITIATE AN ADVISORY FOR THE NORTH OFFSHORE LEG IN THE
MORNING AND CENTRAL OFFSHORE LEG IN THE AFTERNOON. THE ECMWF IS
NOT AS BULLISH WITH THE WIND SURGE SO WILL NOT INITIATE AN
ADVISORY IN THE SOUTH YET.
THESE TIMES MAY NEED TO BE TWEAKED SOME BASED ON THE LATEST TRENDS.
HOWEVER...BOATERS SHOULD EXPECT DETERIORATING CONDITIONS FROM
NORTH TO SOUTH THROUGH THE DAY.
TUE-TUE NIGHT...STEADY WIND SHIFT AS A STRONG COLD FRONT PUSHES
THROUGH THE STATE. MODERATE TO FRESH SRLY FLOW AT DAYBREAK WILL VEER
TO THE SW TUE AFTN...THEN TO THE W/NW TUE NIGHT. THE WRLY COMPONENT
WILL LIMIT SEA HEIGHTS TO 4-6FT NEARSHORE AND 5-7FT OFFSHORE...BUT
ALSO WILL GENERATE CHOPPY SHORE PD SEAS AOB 8SEC...WILL EXTEND
OFFSHORE SCA THRU TUE EVNG.
WED-FRI...WINDS WILL VEER TO THE N/NE DIMINISH TO 10KTS OR LESS BY
WED EVNG AS HIGH PRES BUILDS OVER THE DEEP S AND WEAKENS...SEAS
DECREASING TO 2-3FT WED NIGHT. WINDS WILL FRESHEN OUT OF THE NW ON
FRI AS A REINFORCING RIDGE BUILDS INTO THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 60 71 62 77 / 20 20 20 60
MCO 62 76 60 80 / 10 20 20 50
MLB 66 76 67 80 / 10 20 10 50
VRB 63 78 67 80 / 10 20 10 40
LEE 60 74 60 76 / 10 20 20 60
SFB 62 75 61 79 / 10 20 20 60
ORL 63 75 61 79 / 10 20 20 60
FPR 61 77 68 80 / 10 20 10 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM MONDAY TO 10 PM EST TUESDAY FOR
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM MONDAY TO 10 PM EST TUESDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...LASCODY
LONG TERM/IMPACT WX...BRAGAWHazardous weather outlook, Dec 25, 4:23 AM EST, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 423 AM EST SUN DEC 25 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-251500- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 423 AM EST SUN DEC 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... LONG PERIOD EASTERLY SWELLS WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT THE BEACHES TODAY. ANYONE ENTERING THE CHILLY SURF SHOULD DO SO NEAR A LIFEGUARD. .DENSE FOG/SMOKE IMPACT... LIGHT TO CALM WINDS AFTER MIDNIGHT WILL HELP AREAS OF FOG TO FORM AWAY FROM THE COAST LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LONG PERIOD SWELLS WILL CONTINUE TO INCREASE THE RIP CURRENT RISK THROUGH THE FIRST PART OF THE UPCOMING WEEK. ANOTHER COOL FRONT WILL MOVE THROUGH CENTRAL FLORIDA TUESDAY NIGHT AND WEDNESDAY MORNING. WINDS WILL INCREASE AHEAD OF THE FRONT AND A BAND OF SHOWERS WITH ISOLATED STORMS ARE EXPECTED. HIGH PRESSURE BUILDING ACROSS THE DEEP SOUTH AND GULF OF MEXICO IS FORECAST DURING MID WEEK...WHICH WILL CAUSE WINDS TO DIMINISH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.